MathSciNet Relay Station
MathSciNet bibliographic data
MR1012198 (90k:35210) 35Q20 (35B40 35K99)
Amick, C. J.; Bona, J. L.; Schonbek, M. E. Decay of solutions of some nonlinear wave equations. J. Differential Equations 81 (1989), no. 1, 1–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement